infrequent migraine headaches in the past. She has also been treated for depression and anxiety in the past. She was taken off abililify and cytalipram 2 wks ago because she was getting more depressed and sleeping all the time. NOw--my question. Her first day on Concerta -FRiday--she had a crying episode at school in the morning and a migraine head-ache when she came home from school. Saturday -took pill at 8 and by 9 had a very bad migraine againe-had to take her to immediate care because excedrin for migraines was not helping. Could these have been caused by the Concerta? Should we try keeping her on the low dose over the weekend and see if any of these symptoms reoccur? I was also wondering if I should ask Dr about Wellbutrin in addition to help her with depression? Psych will only put her on one new med at a time. She is very depressed and has social problems at school. We are getting depressed trying to help this girl and seeing her so miserable all the time.